MAUDE Adverse Event Report: ARTHREX, INC. DISPS KIT,TRANS-TIB ACL W/ SAWBLD; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

ARTHREX, INC. DISPS KIT,TRANS-TIB ACL W/ SAWBLD; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number DISPS KIT,TRANS-TIB ACL W/ SAWBLD
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that after an acl case, an x-ray showed that about 3 inches of the guidewire in the ar-1897s kit remained in the patient.Same day, they went back into the patient and removed it.Patient is male, (b)(6); he did not require any additional hospitalization.

Brand Name
DISPS KIT,TRANS-TIB ACL W/ SAWBLD
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9756018
Report Number1220246-2020-01720
Device Sequence Number19529873
Product Code GFA
UDI-Device Identifier00888867022454
UDI-Public00888867022454
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberDISPS KIT,TRANS-TIB ACL W/ SAWBLD
Device Catalogue NumberAR-1897S
Device Lot Number10440466
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2020
Initial Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;